# SDR CA060903001

- Difficulty date: June 24, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 9,700 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Improper
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

(CAN) OVERVOLTAGE LIGHT FOUND WIRED TO SYSTEM WITH UNAPPROVED AUTOMOTIVE WIRING. THIS WIRING DISCONNECTED, AND CAUSED A DEAD SHORT TO THE SYSTEM. (TC NR 20060903001)
